# SDR QXEA2021082000413

- Difficulty date: August 20, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 46,457 hours, 49,135 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU WAS ON WHEN ARRIVING AT AIRCRAFT.  SOON AFTER WE ARRIVED THE APU AUTO SHUTDOWN AND APU SHOWED APU FAIL LIGHT.  AFTER COMPLETING THE CHECKLIST, WE GAVE THE APU 10 MINUTES AND STARTED THE BLEED AIR.  THE COCKPIT FILLED WITH SMOKE.  WE SHUT DOWN THE APU AND TURNED OFF THE RECIRC FAN. REMOVED FROM SERVICE. PLACED THE APU ON MEL 49-00-1.
